# SDR DXTA200701869

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 6,527 hours, 5,390 cycles
- Engine: Pwa JT15D5
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 444303657
- Part serial: T277
- Condition: Inoperative
- Location: Aft Service Bay
- Part time: 4,445 hours, 3,607 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 17,00 AND 280 KIAS THE AIRCRAFT WOULD CLIMB +500'/MIN WITH FULL NOSE DOWN TRIM.  REMOVED AND REPLACED ELEVATOR TRIM ACTUATOR. OPS CHECKS GOOD IAW CESSNA MM 27-31-07.
